# SDR SIMA200928104

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION THE CARGO DOOR SILL WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR SILL PLATE IAW EMBRAER SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
